Disabling compositing introduces screen tearing

I have an Intel UHD 620 when i disable the compositing it causes screen tearing, how can i disable the compositing without making the screen tear?

Compositing is one of the things that helps fix screentearing.
Why do you want to get rid of the compositor?

You can look at intel config suggestions here, though many of them are defaults already or undesirable:
https://wiki.archlinux.org/index.php/Intel_graphics#Tearing

I want to disable the compositing because i don’t like fancy effects that impact on performance, but if i do that it causes screen tearing and the xorg tearfree doesn’t work.

You can configure or disable desktop effects without removing the compositor.

System Settings > Workspace Behavior > General Behavior

##a number of options here - but best gains from moving "Animation speed" as close to instant as you like##
System Settings > Workspace Behavior > Desktop Effects

##here disable or configure any effects you like##
##note - I do suggest leaving the login/logout options and ENABLING 'Resize Window' for speed##